Skip to content
NASCAR WHELEN EURO SERIES

2018 NASCAR WHELEN EURO SERIES - ROUNDS 5&6 
AMERICAN SPEEDFEST VI - BRANDS HATCH INDY CIRCUIT

DOWNLOAD IN PDF | RACE CENTER

Thursday, June 7

18:00 All PADDOCK OPENS for installation of teams in pit-boxes

Friday, June 8

08:00 – 13:00 All TECHNICAL INSPECTIONS (Technical pit-boxes #33-34, according time to appear)
10:00 – 11:00 All DRIVERS REGISTRATIONS (Race Control tower – Ground floor)
11:45 All MANDATORY BRIEFING SIGN-ON Drivers / Crew-chiefs / Spotters (Briefing room)
12:00 – 12:30 All MANDATORY BRIEFING Drivers / Crew-chiefs / Spotters (Briefing room)
14:05 – 14:35 Elite 1 PRACTICE (30 min)
14:40 – 15:10 Elite 2 PRACTICE (30 min)
16:40 – 17:10 Elite 1 FINAL PRACTICE (30 min)
17:15 – 17:45 Elite 2 FINAL PRACTICE (30 min)
18:00 – 21:30 All TIRES REGISTRATION AND PARC FERME (Tire Parc Fermé)

Saturday, June 9

08:15 – 08:45 All TIRES COLLECTION from Parc Fermé
08:45 – 09:20 All PRE-QUALIFYING INSPECTIONS (In Pit-lane)
09:10 All PRE-GRID OPENS (cars must park in pit-lane in order of Elite 1 combined practices)
09:20 – 09:30 Elite 1 QUALIFYING (10 min)
09:35 – 09:40 Elite 1 SUPERPOLE (5 min)
09:50 – 10:10 Elite 2 QUALIFYING (10 min)
10:05 – 10:10 Elite 2 SUPERPOLE (5 min)
10:10 All POST QUALIFYING INSPECTIONS (Technical Pit-Boxes et Parc Fermé)
12:45 Elite 1 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
12:47 Elite 1 Cars move on fast lane in grid order
12:50 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
12:55 – 13:35 All GRID WALK & AUTOGRAPH SESSION (Elite 1 & 2 drivers)
12:55 – 13:35 Elite 1 PRE-RACE INSPECTIONS (On the grid)
13:35 Elite 1 Drivers Introduction
13:40 Elite 1 National anthems (USA followed by Italy)
13:42 Elite 1 Drivers in their cars, Music and race presentation
13:43 Elite 1 Introduction special guests
13:45 Elite 1 Show Pompom Girls, on the grid
13:47 Elite 1 Track evacuation (except 1 crew member per car)
13:48 Elite 1 Introduction Grand Marshall
13:49 Elite 1 “Drivers Start your engines” by race Grand Marshall
13:50 – 14:25 Elite 1 ELITE 1 SATURDAY RACE (30 LAPS – 58.50 Km) – Green Flag 1 Pace lap
14:30 Elite 1 POST RACE INSPECTIONS (Technical Pit-Boxes et Parc Fermé)
16:30 – 17:00 Elite 2 PRE-RACE INSPECTIONS (In teams’ pitboxes)
17:00 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
17:02 Elite 2 Cars move on fast lane in grid order
17:05 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
17:08 Elite 2 Introduction special guests
17:10 Elite 2 Show Pompom Girls, on the grid
17:12 Elite 2 Track evacuation (except 1 crew member per car)
17:13 Elite 2 Introduction Grand Marshall
17:14 Elite 2 “Drivers Start your engines” by race Grand Marshall
17:15 – 17:50 Elite 2 ELITE 2 SATURDAY RACE (30 LAPS – 58.50 Km) – Green Flag 1 Pace lap
17:50 Elite 2 POST RACE INSPECTIONS (Technical Pit-Boxes et Parc Fermé)
18:15 – 19:00 All TIRES IN PARC FERME (Michelin pit-box)

Sunday June 10

09:00 – 09:30 All TIRES COLLECTION from Parc Fermé
10:00 – 10:10 All WARMUP (10 min)
12:15 Elite 1 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
12:17 Elite 1 Cars move on fast lane in grid order
12:20 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
12:25 – 13:20 All GRID WALK & AUTOGRAPH SESSION (Elite 1 & 2 drivers)
12:25 – 13:20 Elite 1 PRE-RACE INSPECTIONS (On the grid)
13:20 Elite 1 Drivers Introduction
13:25 Elite 1 National anthems (USA followed by Italy)
13:27 Elite 1 Drivers in their cars, Music and race presentation
13:28 Elite 1 Introduction special guests
13:30 Elite 1 Show Pompom Girls, on the grid
13:32 Elite 1 Track evacuation (except 1 crew member per car)
13:33 Elite 1 Introduction Grand Marshall
13:34 Elite 1 “Drivers Start your engines” by race Grand Marshall
13:35 – 14:10 Elite 1 ELITE 1 SUNDAY RACE (30 LAPS – 58.50 Km) – Green Flag 1 Pace lap
14:10 Elite 1 POST RACE INSPECTIONS (Technical Pit-Boxes et Parc Fermé)
15:50 – 16:20 Elite 2 PRE-RACE INSPECTIONS (In teams’ pitboxes)
16:20 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
16:22 Elite 2 Cars move on fast lane in grid order
16:25 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
16:28 Elite 2 Introduction special guests
16:30 Elite 2 Show Pompom Girls, on the grid
16:32 Elite 2 Track evacuation (except 1 crew member per car)
16:33 Elite 2 Introduction Grand Marshall
16:34 Elite 2 “Drivers Start your engines” by race Grand Marshall
16:35 – 17:10 Elite 2 ELITE 2 SUNDAY RACE (30 LAPS – 58.50 Km) – Green Flag 1 Pace lap
17:10 Elite 2 POST RACE INSPECTIONS (Technical Pit-Boxes et Parc Fermé)